# SDR AALA20120131TUL01

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED AT STATION 663 AFT SIDE OF BULKHEAD OUTBOARD OF LEFT PACK EXHAUST CUTOUT.  INSTALLED NEW STIFFENER PER AARD 51-10-05-1 AND DRAWING 149A7210 AND 111A1000.
